George Iliopoulos
George Iliopoulos
Verified email at - Homepage
Cited by
Cited by
An artificial allocations based solution to the label switching problem in Bayesian analysis of mixtures of distributions
P Papastamoulis, G Iliopoulos
Journal of Computational and Graphical Statistics 19 (2), 313-331, 2010
Adaptive progressive Type-II censoring
E Cramer, G Iliopoulos
Test 19 (2), 342-358, 2010
Exact inference for progressively Type-I censored exponential failure data
N Balakrishnan, D Han, G Iliopoulos
Metrika 73 (3), 335-358, 2011
Stochastic monotonicity of the MLE of exponential mean under different censoring schemes
N Balakrishnan, G Iliopoulos
Annals of the Institute of Statistical Mathematics 61 (3), 753-772, 2009
Tests of fit for the Rayleigh distribution based on the empirical Laplace transform
S Meintanis, G Iliopoulos
Annals of the Institute of Statistical Mathematics 55 (1), 137-151, 2003
Conditional independence of blocked ordered data
G Iliopoulos, N Balakrishnan
Statistics & Probability Letters 79 (8), 1008-1015, 2009
Fourier methods for testing multivariate independence
SG Meintanis, G Iliopoulos
Computational Statistics & Data Analysis 52 (4), 1884-1895, 2008
On the method of pivoting the CDF for exact confidence intervals with illustration for exponential mean under life-test with time constraints
N Balakrishnan, E Cramer, G Iliopoulos
Statistics & Probability Letters 89, 124-130, 2014
Stochastic monotonicity of the MLEs of parameters in exponential simple step-stress models under Type-I and Type-II censoring
N Balakrishnan, G Iliopoulos
Metrika 72 (1), 89-109, 2010
Immunohistochemical expression of TGF-β1, p21WAF1, p53, Ki67, and angiogenesis in gastric carcinomas
V Zolota, A Batistatou, AC Tsamandas, G Iliopoulos, CD Scopa, ...
International journal of gastrointestinal cancer 32 (2-3), 83-89, 2002
Bayesian estimation of unrestricted and order-restricted association models for a two-way contingency table
G Iliopoulos, M Kateri, I Ntzoufras
Computational statistics & data analysis 51 (9), 4643-4655, 2007
Pitman closeness of sample median to population median
N Balakrishnan, G Iliopoulos, JP Keating, RL Mason
Statistics & Probability Letters 79 (16), 1759-1766, 2009
Exact likelihood inference for Laplace distribution based on Type-II censored samples
G Iliopoulos, N Balakrishnan
Journal of Statistical Planning and Inference 141 (3), 1224-1239, 2011
On collapsing categories in two-way contingency tables
M Kateri, G Iliopoulos
Statistics 37 (5), 443-455, 2003
On improved interval estimation for the generalized variance
G Iliopoulos, S Kourouklis
Journal of statistical planning and inference 66 (2), 305-320, 1998
On the convergence rate of random permutation sampler and ECR algorithm in missing data models
P Papastamoulis, G Iliopoulos
Methodology and Computing in Applied Probability 15 (2), 293-304, 2013
Reversible Jump MCMC in mixtures of normal distributions with the same component means
P Papastamoulis, G Iliopoulos
Computational Statistics & Data Analysis 53 (4), 900-911, 2009
Bayesian estimation in Kibble's bivariate gamma distribution
G Iliopoulos, D Karlis, I Ntzoufras
Canadian Journal of Statistics 33 (4), 571-589, 2005
On convergence of properly weighted samples to the target distribution
S Malefaki, G Iliopoulos
Journal of Statistical Planning and Inference 138 (4), 1210-1225, 2008
On convergence of importance sampling and other properly weighted
S Malefaki, G Iliopoulos
The system can't perform the operation now. Try again later.
Articles 1–20